# SDR SWAA2024122079680

- Difficulty date: December 20, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 54,289 hours, 32,862 cycles
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR CAM PLATE IS LOOSE<[01] SECURED FWD SERVICE DOOR CAM PLATE IAW AMM 20-50-11.;[02] C/W INSPECTION
